# SDR 04049673

- Difficulty date: February 18, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N673BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 5,142 hours, 4,209 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
